Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Feeling pain after masturbation. Noticed urine color change. Guide

i masturbate 5 or 6 times a week. But few days ago after masturbating i feel slightly pain in my penis. Pain reduces after one day. But now my present problem is i always feel a current is passing through my penis and sometimes feel hot in there. There is no change in the color of urine. As a result my mind always sets in there and i can not concentrate in anything. ( By the way for addition information in that day i did masturbation pretty rough.) Please give me your opinion.
Thank you.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. The urge to masturbate is a natural one. I think that you might need to consult an psychiatrist to find out if you have any difficulties in your libido or have other mental health concerns like depression. Otherwise, you have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor